DG Health Nasal Decongestant PE Maximum Strength Tablets - 18 ct

In stock
ITEM
00741501
$2.35

Minimum order qty 1
Every 6 you order gets shipped as a pack
Print
These DG Health™ nasal decongestant PE tablets have a non-drowsy formula that relieves nasal and sinus congestion, as well as sinus pressure.

  • DG Health™ nasal decongestant PE tablets
  • Relieve nasal and sinus congestion, and sinus pressure
  • Non-drowsy formula
  • Maximum strength
  • 1 pill/dose
  • 18 tablets
More Information
Brand DG Health
Unit Size 18 each
Available Online & In-Store
Product Form Caplets
Health Need Allergy & Sinus Relief

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Coricidin HBP Cold & Flu Relief Tablets, 12 ct According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cold & Flu tablets deliver fast relief for fever, cough, runny nose and body aches & pains. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales. INGREDIENTS: Active ingredients (in each tablet) Purposes Acetaminophen 325 mg (Pain reliever/fever reducer)Chlorpheniramine maleate 2 mg (Antihistamine) Inactive ingredients corn starch, FD&C red No. 40 aluminum lake, lactose anhydrous, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, talc, titanium dioxide . Quickview
Coricidin HBP Cold & Flu Relief Tablets, 12 ct

According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cold & Flu tablets deliver fast relief for fever, cough, runny nose and body aches & pains. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure.

*Based on unit sales.

INGREDIENTS: Active ingredients (in each tablet) Purposes Acetaminophen 325 mg (Pain reliever/fever reducer)
Chlorpheniramine maleate 2 mg (Antihistamine)

Inactive ingredients corn starch, FD&C red No. 40 aluminum lake, lactose anhydrous, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, talc, titanium dioxide

View Details X
Alka-Seltzer Plus Cold & Cough Medicine, Citrus Tablets, 20 Count We created Alka-Seltzer Plus cold medicine back in 1968. And while cold symptoms still seem bent on disrupting busy lives like yours, you’ve also still got a fast-dissolving ally in the fight against cold and cough. Put citrus-flavored Alka-Seltzer Plus Cold & Cough Effervescent Tablets to work against your toughest symptoms:   Cough Nasal Congestion Sneezing Runny Nose Sore Throat Fever Headache & Body Ache Sinus Pressure INGREDIENTS: Active ingredients (in each tablet)                           Aspirin 325 mg (NSAID)*Chlorpheniramine maleate 2 mgDextromethorphan hydrobromide 10 mgPhenylephrine bitartrate 7.8 mg*nonsteroidal anti-inflammatory drug ALLERGENS:  N/A. Quickview
Alka-Seltzer Plus Cold & Cough Medicine, Citrus Tablets, 20 Count

We created Alka-Seltzer Plus cold medicine back in 1968. And while cold symptoms still seem bent on disrupting busy lives like yours, you’ve also still got a fast-dissolving ally in the fight against cold and cough. Put citrus-flavored Alka-Seltzer Plus Cold & Cough Effervescent Tablets to work against your toughest symptoms:

  •   Cough
  • Nasal Congestion
  • Sneezing
  • Runny Nose
  • Sore Throat
  • Fever
  • Headache & Body Ache
  • Sinus Pressure

INGREDIENTS: Active ingredients (in each tablet)                          
Aspirin 325 mg (NSAID)*
Chlorpheniramine maleate 2 mg
Dextromethorphan hydrobromide 10 mg
Phenylephrine bitartrate 7.8 mg
*nonsteroidal anti-inflammatory drug

ALLERGENS:  N/A

View Details X
Advil Multi-Symptom Cold&Flu 10ct Active Ingredients Active Ingredients (In Each Tablet)...PurposesChlorpheniramine Maleate 4mg...Antihistamine Ibuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer Phenylephrine HCI 10mg...Nasal Decongestant *Nonsteroidal Anti-Inflammatory Drug. Quickview
Advil Multi-Symptom Cold&Flu 10ct

Active Ingredients Active Ingredients (In Each Tablet)...PurposesChlorpheniramine Maleate 4mg...Antihistamine Ibuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer Phenylephrine HCI 10mg...Nasal Decongestant *Nonsteroidal Anti-Inflammatory Drug

View Details X